Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On meromorphic functions with finite logarithmic order

Author: Peter Tien-Yu Chern
Journal: Trans. Amer. Math. Soc. 358 (2006), 473-489
MSC (2000): Primary 30D30, 30D35
Published electronically: September 26, 2005
MathSciNet review: 2177027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using a slow growth scale, the logarithmic order, with which to measure the growth of functions, we obtain basic results on the value distribution of a class of meromorphic functions of zero order.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30D30, 30D35

Retrieve articles in all journals with MSC (2000): 30D30, 30D35

Additional Information

Peter Tien-Yu Chern
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Address at time of publication: Department of Applied Mathematics, I-Shou University, Kaohsiung, Taiwan 840, R.O.C.

PII: S 0002-9947(05)04024-9
Keywords: Logarithmic Borel exceptional value, Borel direction of logarithmic order, finite logarithmic order
Received by editor(s): March 11, 2003
Published electronically: September 26, 2005
Additional Notes: This paper was supported in part by the NSC R.O.C. under the grants NSC 86-2115-M214-001 and NSC 93-2115-M-214-005, a fund from Academia Sinica (Taipei, Taiwan), and funds from Michigan State University and Northern Illinois University.
Article copyright: © Copyright 2005 American Mathematical Society